Classes & Events Calendar

Home Events
Print Calendar Schedule
Loading Events
Find Events

Event Views Navigation

Events for June 4, 2017

Day Navigation

6:00 am

Pick-Up Basketball

June 4 @ 6:00 am - 11:00 am
|Recurring Event (See all)
Weekly on the same day

All skill levels welcome.

Find out more »
8:15 am

Zumba Toning

June 4 @ 8:15 am - 9:15 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 1 hour(s) with no end date

When it comes to body sculpting, Zumba® Toning raises the bar (or rather, the toning stick). Learn how to use lightweight, maraca-like Toning Sticks to enhance rhythm and tone all the target zones, including arms, abs and thighs. Zumba Toning is the perfect way to sculpt your body naturally while having a total blast. ALL […]

Find out more »
9:30 am

YOGA ALL LEVELS-75

June 4 @ 9:30 am - 10:45 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 1.25 hour(s) with no end date

Hatha yoga class incorporating meditation/reflection, breathing (pranayama) and traditional poses (asanas) in a safe and supportive setting. You will meet yourself for practice at the level you see appropriate and be challenged individually to be sure you find your edge. Instruction for alignment and modifications will be offered as you practice each pose. Give to […]

Find out more »

ZUMBA FITNESS

June 4 @ 9:30 am - 10:10 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 0.67 hour(s) with no end date

A low impact, dance- type class that will keep you moving…it is part funk, part hip hop, part latin, part aerobics and a whole lot of fun! For everyone!!! ALL levels.

Find out more »

CYCLING

June 4 @ 9:30 am - 10:20 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 0.84 hour(s) with no end date

A challenging stationary indoor cycling class incorporating a combination of endurance, interval, strength & intensity in one group cycling experience. Various training techniques, motivational strategies, and great music will be lead by the instructor to simulate actual riding experiences. ALL levels-work at your individual ride goals and be motivated by the group to meet & […]

Find out more »
10:30 am

WW NICE ‘N EASY WATER

June 4 @ 10:30 am - 11:30 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 1 hour(s) with no end date

Combines range of motion, strengthening, and flexibility. Gentle on the joints. Perfect for people with Arthritis and other orthopedic concerns.

Find out more »
10:45 am

FAMILY SWIM

June 4 @ 10:45 am - 5:45 pm
|Recurring Event (See all)
An event every 1 week(s) on Saturday and Sunday that lasts 0 day(s) and 7 hour(s) with no end date

Must be a Kidz in Motion member to Participate. Children must be 3 years-old and potty-trained Family Open Water Swim Hours: Monday through Friday:  3pm-6pm Saturday: Begins at 10:45am-5:45pm Sunday:  ALL DAY NOTE: Pool deck closes at 5:45 pm. See Member Services desk for More details.

Find out more »

YOGA STRENGTH AND STRETCH-75

June 4 @ 10:45 am - 12:00 pm
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 1.25 hour(s) with no end date

A dynamic and flowing yoga class focusing on connecting the movements to the breath.  Postures (asanas) are sequenced to build strength, flexibility and endurance, as well as cultivate focus and inner calm. A great addition to anyone's workout regimen!  ALL levels ~ everyone welcome.

Find out more »
11:00 am

PRE and POST NATAL YOGA

June 4 @ 11:00 am - 11:45 am
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 0.75 hour(s) with no end date

Join other pregnant women and celebrate this powerful time in your life through gentle yoga poses, breathwork, and relaxation techniques aimed at offering ways to enhance your overall fitness while reducing the discomforts associated with pregnancy. Available free to members and $10.00 per class for all doctor approved moms.

Find out more »
12:30 pm

RELAX – MEDITATIVE STRETCH – 45

June 4 @ 12:30 pm - 1:15 pm
|Recurring Event (See all)
An event every 1 week(s) on Sunday that lasts 0 day(s) and 0.75 hour(s) with no end date

Wind down with a relaxation session complete with gentle stretching to release the body's tension and guided meditation through breath work.  ALL levels and open minds. ALL Levels~everyone welcome regardless of physical condition. $ Open to Non-Members for a fee. Free to Members. 45 minutes.

Find out more »
+ Export Day's Events

Want to become a member?

Click below to learn more.

Membership

Sign up to receive our newsletter and emails